Diffusion Schemes for Load Balancing on Heterogeneous Networks

R. Elsässer, B. Monien, R. Preis, Theory of Computing Systems (2002) 305–320.

Download
No fulltext has been uploaded.
Journal Article | Published | English
Author
; ;
Publishing Year
Journal Title
Theory of Computing Systems
Page
305-320
LibreCat-ID

Cite this

Elsässer R, Monien B, Preis R. Diffusion Schemes for Load Balancing on Heterogeneous Networks. Theory of Computing Systems. 2002:305-320. doi:10.1007/s00224-002-1056-4
Elsässer, R., Monien, B., & Preis, R. (2002). Diffusion Schemes for Load Balancing on Heterogeneous Networks. Theory of Computing Systems, 305–320. https://doi.org/10.1007/s00224-002-1056-4
@article{Elsässer_Monien_Preis_2002, title={Diffusion Schemes for Load Balancing on Heterogeneous Networks}, DOI={10.1007/s00224-002-1056-4}, journal={Theory of Computing Systems}, author={Elsässer, Robert and Monien, Burkhard and Preis, Robert}, year={2002}, pages={305–320} }
Elsässer, Robert, Burkhard Monien, and Robert Preis. “Diffusion Schemes for Load Balancing on Heterogeneous Networks.” Theory of Computing Systems, 2002, 305–20. https://doi.org/10.1007/s00224-002-1056-4.
R. Elsässer, B. Monien, and R. Preis, “Diffusion Schemes for Load Balancing on Heterogeneous Networks,” Theory of Computing Systems, pp. 305–320, 2002.
Elsässer, Robert, et al. “Diffusion Schemes for Load Balancing on Heterogeneous Networks.” Theory of Computing Systems, 2002, pp. 305–20, doi:10.1007/s00224-002-1056-4.

Export

Marked Publications

Open Data LibreCat

Search this title in

Google Scholar